# SDR ASAA2019051129298

- Difficulty date: May 11, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 14,635 hours, 4,817 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: CA24402
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING FIRE LOOP TEST FOUND NR 1 ENG 'T' HANDLE LIGHT NOT ILLUMINATED. GROUNDED - YES. REMOVED AND REPLACED MW0326 ENGINE CORE LOOP B FIRE DETECTION HARNESS. AS A PRECAUTION, REMOVED AND REPLACED LOWER CORE FIRE DETECTOR ASSY. REVERSED ALT DEACTIVATIONS.
